# SDR QXEA2012093001109

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28P CHANNEL HAS POSSIBLE CORROSION FORWARD OF BS -18.25.  FOUND CORROSION LIMITED TO STRAP SPLICE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-33-00-01.  REMOVED STRAP SPLICE IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  INSTALLED NEW SPLICE IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-45-02-01, 51-25-15-02-01, 51-25-05-02-01 AND AMM 51-25-01-390-801.
